Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 10, Pages 1577-1588
http://dx.doi.org/10.1155/IJMMS.2005.1577

On the Lauwerier formulation of the temperature field problem in oil strata

1Institut für Praktische Mathematik, Universität Karlsruhe (TH), Karlsruhe 76128, Germany
2Department of Applied Mathematics and Informatics, Technical University of Sofia, P.O. Box 384, Sofia 1000, Bulgaria
3Department of Mathematics and Computer Science, Kuwait University, P.O. Box 5969, Safat 13060, Kuwait

Received 13 January 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lyubomir Boyadjiev, Ognian Kamenov, and Shyam Kalla, “On the Lauwerier formulation of the temperature field problem in oil strata,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 10, pp. 1577-1588, 2005. https://doi.org/10.1155/IJMMS.2005.1577.